News » News Archives

News Archives

March 19, 2011 Faculty in the Media

The hair-growth drug finasteride, commonly marketed under the trademark name Propecia, can cause persistent sexual dysfunction well after a patient stops taking the medication, according to a study by Michael Irwig, M.D., assistant professor of Medicine in the School of Medicine and Health Scienc

March 17, 2011 Press Release

A new study by The George Washington University School of Medicine and Health Sciences, which will be published in The Journal of Sexual Medicine, suggests men who take the drug finasteride, commonly marketed under the trademark names Propecia and Proscar, may report an on-going reduction in sex drive, and in some cases, prolonged periods of erectile dysfunction even after they stop using the medications.

March 16, 2011 Press Release

Fourth-year medical students at The George Washington University School of Medicine and Health Sciences will take part in a Match Day ceremony on March 17.

March 15, 2011 Faculty in the Media

Scientists say the amount of radioactivity from Japan should pose no danger to people living in the United States.

March 14, 2011 Featured News

Some people tell Congresswoman Debbie Wasserman Schultz (D-FL) that she is lucky to be alive. But Wasserman Schultz, who battled a particularly lethal type of breast cancer, attributes her survival to more than luck.

March 10, 2011 Press Release

Washington (March 11, 2011) – Washington, D.C., Mayor Vincent Gray has appointed Jeffrey S. Akman, M.D., to serve on the newly created Mayor’s Commission on HIV/AIDS.

March 10, 2011 Press Release

Proteins in fluids bathing the brain are essential for building the brain, discover scientists in a report published March 10 in the journal Neuron. The finding promises to advance research related to neurological disease, cancer, and stem cells.

March 08, 2011 Faculty in the Media

Recent research shows that women who start the most common type of hormone therapy — estrogen plus progestin — soon after menopause have a significantly higher risk of breast cancer than those who take the hormones later or not at all.